# SDR V0XD20190427001

- Difficulty date: April 26, 2019
- Submitted: April 27, 2019
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N378CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10097
- Aircraft time: 36,553 hours, 27,465 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Bracket
- Condition: Cracked
- Location: Slat Track
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH SLAT TRACK 1-3 HOUSING BRACKET CRACKED. CORRECTIVE ACTION: REPAIRED LH SLAT TRACK 1-3 HOUSING BRACKET IAW BOMBARDIER REO 670-57-42-577, DATED 2016-12-02
